# SDR UALA2010062202205

- Difficulty date: June 19, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,472 hours, 12,741 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26124121A
- Part serial: B0614
- Condition: Smoke
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRAKE SMOKE EVIDENT ON LANDING TEMP OF 3 ON NR 2 BRAKE 300 DEG PER FIRE DEPT LT MAIN FWD INBOARD.  REPLACED NR 2 FWD BRAKE.
